# SDR DXTA2023010978080

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N518QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0298
- Aircraft time: 1,063 hours, 700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Part number: 76072000
- Part serial: NSN
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY PATH LIGHT UNDER SEAT 10 AND EMERGENCY EXIT SIGN ABOVE MAIN CABIN DOOR ILLUMINATED WITH ALL POWER SECURED.  REMOVED NUMBER ONE INERTIA SWITCH. INSTALLED. OPS CHECKS GOOD IAW AMM 33-50-11.
